PolyU IR
 

PolyU Institutional Repository >
Electronic and Information Engineering >
EIE Journal/Magazine Articles >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/1440

Title: A fuzzy sliding controller for nonlinear systems
Authors: Wong, L. K.
Leung, Frank H. F.
Tam, Peter K. S.
Subjects: Combining controllers
Fuzzy sliding
Lyapunov
Stability
Issue Date: Feb-2001
Publisher: IEEE
Citation: IEEE transactions on industrial electronics, Feb. 2001, v. 48, no. 1, p. 32-37.
Abstract: It is well known that sliding-mode control can give good transient performance and system robustness. However, the presence of chattering may introduce problems to the actuators. Many chattering elimination methods use a finite dc gain controller which leads to a finite steady-state error. One method to ensure zero steady-state error is using a proportional plus integral (PI) controller. This paper proposes a fuzzy logic controller which combines a sliding-mode controller (SMC) and a PI controller. The advantages of the SMC and the PI controller can be combined and their disadvantages can be removed. The system stability is proved, although there is one more state variable to be considered in the PI subsystem. An illustrative example shows that good transient and steady-state responses can be obtained by applying the proposed controller.
Rights: © 2001 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.
This material is presented to ensure timely dissemination of scholarly and technical work. Copyright and all rights therein are retained by authors or by other copyright holders. All persons copying this information are expected to adhere to the terms and constraints invoked by each author's copyright. In most cases, these works may not be reposted without the explicit permission of the copyright holder.
Type: Journal/Magazine Article
URI: http://hdl.handle.net/10397/1440
ISSN: 0278–0046
Appears in Collections:EIE Journal/Magazine Articles

Files in This Item:

File Description SizeFormat
Sliding controller for nonlinear_01.pdf134.06 kBAdobe PDFView/Open



Facebook Facebook del.icio.us del.icio.us LinkedIn LinkedIn


All items in the PolyU Institutional Repository are protected by copyright, with all rights reserved, unless otherwise indicated.
No item in the PolyU IR may be reproduced for commercial or resale purposes.

 

© Pao Yue-kong Library, The Hong Kong Polytechnic University, Hung Hom, Kowloon, Hong Kong
Powered by DSpace (Version 1.5.2)  © MIT and HP
Feedback | Privacy Policy Statement | Copyright & Restrictions - Feedback